# SDR SWAA2018031920511

- Difficulty date: March 14, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 38,652 hours, 22,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY TEST AT LOCATION M01673.  R&R BATTERY PACK PER AMM AND DWG.
